# SDR DBCA201501030001

- Difficulty date: January 3, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N160GH
- Make and model: Lear 60LEAR
- Aircraft serial: 60129
- Aircraft time: 3,926 hours, 2,996 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG138Q2
- Part serial: 2582
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE THE CREW NOTED A VIBRATION & HAD A LT GENERATOR FAIL MESSAGE SHORTLY AFTER.  DIVERTED, LANDING WAS UNEVENTFUL.  REPLACED LT STARTER GEN.  OPERATIONS CHECKED GOOD.
